# SDR DALA2021031801562

- Difficulty date: March 15, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 53,124 hours, 22,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Stuck
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 DOOR 1L KNUCKE KNOCKER IS GETTING STUCK WHEN ARMING/DISARMING THE DOOR. CORRECTIVE ACTION: KNUCKLE KNOCKER CHECKS GOOD. (6740024)
